# SDR CA010622035

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 13,784 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 137414B416
- Condition: Bent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE GEAR WAS SELECTED DOWN FOR LANDING. A VIBRATION WAS FELT AND THE AIRCRAFT DELVELOPED A SLIGHT YAW TO THE RIGHT. THE YAW WAS TRIMMED OUTAND THE LA NDING CONTINUED. AFTER LANDING IT WAS DISCOVERED THAT THE RT GEAR DOOR WAS HANGING LOOSE. ON INSPECTION IT WAS FOUND THAT THE ROD CONNECTINGTHE DOOR TO THE GEAR HAD FAILED IN COMPRESSION AND THE AFT HINGE WAS BROKEN. THE DOOR WAS BENT OUTWARD FROM A POINT ABOUT 7 INCHES INBOARD OF THE HINGE LINE. IT APPEARS THAT THE DOOR HUNG UP ON THE EDGE OF THE LANDING GEAR BAY. THE ACTION OF THE GEAR LOWERING PUSHED DOWN ON THE DOOR CAUSING IT TO BEND OUTWARDS AND EVENTUALLY BREAK THE OPERATING ROD.
